# SDR CA100913003

- Difficulty date: August 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

POWER ROLL BACK, THE OPERATOR REPORTED A POWER ROLL BACK IN FLIGHT AND PROVIDED AN EVENT DOWNLOAD FOR REVIEW. THE DOWNLOAD DATA WAS REVIEWED AND LED TO RECOMMENDATIONS TO REPLACE THE P1T1 SENSORS.
